On Taylor's conjecture for Kummer orders
Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 2, pp. 349-363.
@article{JTNB_1990__2_2_349_0,
     author = {Philippe Cassou-Nogu\`es and Anupam Srivastav},
     title = {On {Taylor's} conjecture for {Kummer} orders},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {349--363},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {2},
     year = {1990},
     zbl = {0726.11038},
     mrnumber = {1081730},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_1990__2_2_349_0/}
}
TY  - JOUR
AU  - Philippe Cassou-Noguès
AU  - Anupam Srivastav
TI  - On Taylor's conjecture for Kummer orders
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1990
DA  - 1990///
SP  - 349
EP  - 363
VL  - 2
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_1990__2_2_349_0/
UR  - https://zbmath.org/?q=an%3A0726.11038
UR  - https://www.ams.org/mathscinet-getitem?mr=1081730
LA  - en
ID  - JTNB_1990__2_2_349_0
ER  - 
%0 Journal Article
%A Philippe Cassou-Noguès
%A Anupam Srivastav
%T On Taylor's conjecture for Kummer orders
%J Journal de théorie des nombres de Bordeaux
%D 1990
%P 349-363
%V 2
%N 2
%I Université Bordeaux I
%G en
%F JTNB_1990__2_2_349_0
Philippe Cassou-Noguès; Anupam Srivastav. On Taylor's conjecture for Kummer orders. Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 2, pp. 349-363. https://jtnb.centre-mersenne.org/item/JTNB_1990__2_2_349_0/

[CN-T 1] Ph. Cassou-Noguts, M.-J. Taylor, Unités modulaires et monogénéité d'anneaux d'entiers, Séminaire de Théorie des Nombres, Paris (1986-1987), 35-63. | Zbl

[CN-T 2] Ph. Cassou-Noguès, M.-J. Taylor, Rings of integers and elliptic functions, Progress in Mathematics 66. Birkhauser, Boston, (1987). | Zbl

[S] A. Srivastav, A note on Swan modules, Indian Jour. Pure and Applied Math. 20/11 (1989), 1067-1076. | MR | Zbl

[Sch] Schertz, Konstruktion von Ganzheitsbasen in Strahiklassenkirper über imaginär quadratischen Zahlkörpern, J. de Crelle. à paraitre.

[S-T] A. Srivastav, M.-J. Taylor, Elliptic curves with complex multiplication and Galois module structure. Invent. Math. 99 (1990), 165-184. | MR | Zbl

[T] M.-J. Taylor, Mordel- Weil groups and the Galois module structure of rings of integers, Illinois Jour. Math. 32 (3) (1988), 428-452. | MR | Zbl

[U] S.-V. Ullom, Nontrivial lower bounds for class groups of integral group rings, Illinois Jour Math. 20 (1976), 361-371. | MR | Zbl